Question for those who take guai.....

Discussion in 'Fibromyalgia Main Forum' started by donnaray, Oct 29, 2005.

  1. donnaray

    donnaray New Member

    Since I've been taking guai (600 mg 2 x a day) I've experienced a lot of nausea and never really put the two together until I read an on-line article the other day about some other meds and it mentioned that guai is considered a "puke" medicine so even tho it is a muscle relaxer, it often makes people puke. Are there any on here who have the same reaction and is there anything that will help the nausea? I've only actually puked a couple of times but after I eat a meal, I have to sit for awhile until the nausea goes away.
  2. Smiffy

    Smiffy Member

    Guai is an expectorant, not a muscle relaxer. You are probably reacting to casing,dye or filler, as the Guai isn't supposed to have side effects (apart from the reverse cyclin of course). The new Sologuai might suit you better.

    Alternately, try cutting your dosage in half (the scored pills snap in half) or, if you're absolutely sure 600mg x 2 is your correct reversal dosage, try taking 300mg four times daily .

    Please post the question on the Guai Group web site! You will get expert advice there. Hope you stop feeling sick soon. xxx
    [This Message was Edited on 10/29/2005]
  3. Mikie

    Mikie Moderator

    If it is the Mucinex with the dark blue/green dye, it could be the other ingredients which are making you feel sick.

    Just wondering--are you on Dr. St. Amand's protocol? If not, it would be helpful for you to go to www.guaidoc.com to get more info. It is absolutely necessary to get his book, "What You Doctor May Not Tell You About Fibromyalgia," in order to eliminate sals from your regimen and to fully understand the theory, dosing, and cycling.

    Good luck to you.

    Love, Mikie

[ advertisement ]